# SDR ASOA02415

- Difficulty date: July 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT BUTT STRAP FLOOR SILL WERE FOUND TO BE CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED BUTT STRAP AND FLOOR SILL IAW SRM'S 53-00, 51-25-00, AND 51-40-02.  (M)
